Skip to main content
placeholder image

An undular bore solution for the higher-order Korteweg-de Vries equation

Journal Article


Abstract


Publication Date


  • 2006

Citation


  • Marchant, T. R. & Smyth, N. F. (2006). An undular bore solution for the higher-order Korteweg-de Vries equation. Journal of Physics A: Mathematical and Theoretical, 39 (37), L563-L569.

Scopus Eid


  • 2-s2.0-33748291590

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2649

Start Page


  • L563

End Page


  • L569

Volume


  • 39

Issue


  • 37

Abstract


Publication Date


  • 2006

Citation


  • Marchant, T. R. & Smyth, N. F. (2006). An undular bore solution for the higher-order Korteweg-de Vries equation. Journal of Physics A: Mathematical and Theoretical, 39 (37), L563-L569.

Scopus Eid


  • 2-s2.0-33748291590

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2649

Start Page


  • L563

End Page


  • L569

Volume


  • 39

Issue


  • 37